# SDR U30A200200032

- Difficulty date: December 3, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N260AV
- Make and model: Airbus A320-214
- Aircraft serial: 1564
- Aircraft time: 2,766 hours, 1,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 32145410
- Part serial: 4247
- Condition: Inoperative
- Location: Zone 241
- Part time: 2,766 hours, 1,086 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT YWG, EMERGENCY EXIT (11WL), THE EMERGENCY PATHWAY SYSTEM UNIT (EPSU) FAILED TO OPERATE. REPLACED EPSU AND TESTED SYSTEM IAW AMM 33-51-38-401. NO FURTHER DEFECTS NOTED.
